3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Diet Central > Does it Work?

Does it Work? Unsure if the latest product or service lives up to it's claims? From popular products to the latest scams, discuss it here before you buy!

phentermine vs coffee?

Reply
 
Thread Tools
Old 07-02-2009, 09:29 PM   #1
jacky4u
 
jacky4u's Avatar
 
Join Date: Jun 2009
Location: atlanta suburb
Posts: 9

S/C/G: 275/275/140

Height: 5'9''

Default phentermine vs coffee?

i would like to know if the energy from phentermine or aderall is a jittery energy like when you drink several cups of coffee? because i dont think phentermine has caffeine in it, so i was hoping the energy isnt a jittery energy like caffeine laced products. any input would be helpfull. thanks
jacky4u is offline   Reply With Quote
Old 07-09-2009, 10:20 AM   #2
i'm on my way
 
sleepandfood's Avatar
 
Join Date: Jul 2009
Location: memphis, tn
Posts: 43

S/C/G: 143/136/125

Height: 5'5

Default

with my experience, both phentermine and adderrall made me feel jittery. i actually don't get jittery from coffee or energy drinks, no matter how much i drink. but after taking phentermine or adderrall, i can talk anyone's head off and am just bouncing around. unlike adderall, phentermine doesn't allow any euphoria. you are just ready to do anything and your appetite is definitely gone.
sleepandfood is offline   Reply With Quote
Old 07-09-2009, 10:53 AM   #3
Senior Member
 
kaplods's Avatar
 
Join Date: Jul 2003
Location: Wausau, WI
Posts: 13,334

S/C/G: SW:394/310/180

Height: 5'6"

Default

Even taking caffeine pills when I worked swing and double shifts, I've never had caffeine jitters. At most, caffeine makes me feel a bit restless, like there's something I should be doing instead of whatever I am doing.

I've been on a couple weight loss meds very similar to phentermine, and
I did experience jitters, anxiety and racing heartbeat. I was in my late teens and early twenties, and when I told the doctor, he asked if the sensation was uncomfortable. I think I said, "not uncomfortable, just really weird." He told me that if it was just weird, not to worry about it, but if it hurt or was uncomfortable or frightening to stop taking the pills and call him.

I'm not sure that was the best advice, but things were different then (25 to 30 years ago), and "risky" weight loss (even for a teenager) was seen as prefereable to morbid obesity. Well, maybe not all that different as I've been hearing quite a lot about teen liposuction and wls.

At any rate, I did get used to the drugs to where I didn't notice the effects, but others around me did. I lost a job on a hospital mental health and alcohol treatment floor, and I suspect it had something to do with my being on the medication. My boss asked if I was on (illegal) drugs, so I had to explain what I was taking - and that I was under close medical supervision. She seemed ok with it, but after that we had personality clash after personality clash. The stuff she would write up reprimands for, was rather petty -taking "her" pencil and not returning it (a standard #2 pencil, one of two dozen in a pencil cup - not a personalized memento), misspelling a word on the chalkboard during a class (her grammar and spelling were atrocious, and there were dozens of errors on the class handouts - maybe it didn't help that after she griped about my spelling error, every time I found an error, I'd circle it and put it on her desk with a note - but hey when she lectured me, she did say that "every small error diminishes our credibility with the patients").

Here's a link to a page on phentermine's possible side effects (remember you might not experience any or may find them tolerable, so talk to your doctor about your concerns).


http://www.drugs.com/phentermine.html
__________________
My Etsy shop (currently closed for the summer)

http://www.dreamstormdesigns.etsy.com
etsy link by permission from 3fc! Want to add yours? Ask them!

Last edited by kaplods : 07-09-2009 at 10:56 AM.
kaplods is offline   Reply With Quote
Old 08-13-2009, 05:29 PM   #4
Marmitenot
 
marmitenot's Avatar
 
Join Date: Aug 2009
Location: Shreveport, LA
Posts: 13

S/C/G: 204/202/140

Height: 5'2"

Default

I've taken phentermine, and I feel much LESS jittery on it than on energy drinks/caffeine. It is a "cleaner" energy for me. I believe a side effect is more aggressive behaviour....not a problem for me, but it does make me a "happy chatty cathy". It just reallly boosts my energy level, and helps to control my appetite. And the "dry mouth" side effect makes me drink all the water I'm supposed to on a daily basis.
marmitenot is offline   Reply With Quote
Old 08-13-2009, 11:34 PM   #5
kellie105
 
kellie105's Avatar
 
Join Date: Dec 2006
Posts: 89

S/C/G: 304.5/254.5/199

Height: 5'6

Default

For me it very different from a caffine rush. It is a steady energy that like previous poster said, will help you clean your house in no time flat. You just feel the need to move. I am caffine sensitive but have no issues with phentermine.
__________________
kellie105 is offline   Reply With Quote
Old 08-14-2009, 12:00 AM   #6
hopeandfaith
 
Join Date: Aug 2009
Location: TN
Posts: 14

Default High Blood Pressure and Phentermine

I took Phentermine and found it to be energizing to say the least. I got so much done, did not need much sleep and lost weight. It is basically speed. It made dieting easy as I was never hungry. I lost about 17 lbs. that first month. Then, the next month I went in to the Diet Doctor, my blood pressure was high. I left his office with no pills... My regular doctor,a respected internist absolutely says they are not to be taken. I decided that it was a good thing not to take them, as I could see that it would be a "fall back" plan for every time I needed to lose weight. I know you have to learn what to eat and how much. I have gone up and down....but, each time, you learn a little more about yourself. Dieting begins with your mindset. Until you are ready, the weight seems to hang around.....Being determined is a big plus and diet pills for me are not a healthy way to lose weight.
hopeandfaith is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 08:25 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2